# SDR DALA2025091506767

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 97,161 hours, 18,280 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED OPEN HOLE INSPECTION ON THE FORWARD UPPER SPAR HIDDEN PORTION OF CHORD,FOUND 01 EA CRACK ON THE FASTENER HOLE ON THE INBORD UPPER SPAR AT NSTA221.25,  THE CRACK FASTENER HOLE ON LH PYLON UPPER SPAR AT NSTA 221.25 REPAIRED AS PER PRI 582037-14 REV 0 (1193148)
